Couldn't find what you looking for?

TRY OUR SEARCH!

My husband had a Cortisone injection in his neck on Monday 6/27 after a few hours he got the Hiccups, very intense. Today is Sunday 7/3 and he still has them. I tried to talk to the Doctor and the Hospital and I got no help.His Chest and Throat is hurting, he is sleep deprived. I don't know what to do for him. We tried different suggestions but nothing works not even the pills they prescribed..Giselle

Loading...

I have the same side effect.  My hiccups last for days and will not go away on their own.  None of the traditional remedies work.  Fortunately, the 3rd ER doctor I went to see (after 5 days of suffering) prescribed Thorazine - 25mg, 3X daily.  He told me to call him if they did not resolve within 24 hours and they didn't - at which point he told me to double the medication to 50mg, 3X daily.  The Thorazine relaxes the diaphragm along with everything else.  I am a 200+ pound male.  At 25mg dosage, I was still somewhat functional.  At 50mg, I could not finish a sentence or stay awake so be careful when taking this medication.  The second time I had the reaction (needed a shot again and after just one occurence wasn't sure it was the cause), I started the Thorazine within 24 hours of getting the hiccups and they resolved at the lower dosage.  From what my doctor has told me, this is a very rare side effect and many doctors have never heard of giving Thorazine to resolve them.  So, I keep the bottle from my prior prescription to convince any new doctor that this is an appropriate prescription for this condition. 

Reply

Loading...